Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 127, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Dec 26, 2015, 6:34 PM CST for 8 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 26, 2015, 6:34 PM CST (00:34 UTC)
- Expired
- Dec 27, 2015, 12:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 26, 7:13 PM CST | FLASH FLOOD | Okay, OK | REPORT OF DEEP WATER ACROSS OKLAHOMA HIGHWAY 16 NEAR OKAY |
| Dec 26, 7:30 PM CST | FLASH FLOOD | Gravette, AR | SWIFT WATER RESCUE ON LEONARD RANCH ROAD |
| Dec 26, 8:15 PM CST | FLASH FLOOD | Bentonville, AR | PUMPKIN HOLLOW RD CLOSED DUE TO FLOODING |
| Dec 26, 8:15 PM CST | FLASH FLOOD | Gravette, AR | ROCKY DALE HOLLOW... FALLING SPRINGS... PRICHARD...AND BIG SPRINGS ROADS ALL CLOSED DUE TO FLOODING. |
| Dec 26, 8:15 PM CST | FLASH FLOOD | Maysville, AR | HIGHWAYS 43 AND 102 CLOSED DUE TO FLOODING |
| Dec 26, 8:20 PM CST | FLASH FLOOD | 3 N Tahlequah, OK | HIGHWAY 82A CLOSED DUE TO FLOODING |
| Dec 26, 8:20 PM CST | FLASH FLOOD | 3 S Hulbert, OK | HIGHWAY 80 CLOSED DUE TO FLOODING |
| Dec 26, 8:32 PM CST | FLASH FLOOD | 3 E Decatur, AR | FLOODING ON HIGHWAY 102 |
| Dec 26, 10:44 PM CST | FLOOD | Decatur, AR | 30 TO 40 ROADS FLOODED AND IMPASSABLE IN THE AREA GENERALLY WEST OF HIGHWAY 59 AND NORTH OF HIGHWAY 102. MANY OTHER AREAS OF THE COUNTY HAVE FLOODED ROADS AS WELL. |
| Dec 26, 11:23 PM CST | FLOOD | 3 W Hulbert, OK | SH-10 IS CLOSED BETWEEN US-62 AND US-412. ALSO CLOSED IS SH-80 3MI WEST OF HULBERT. |
| Dec 26, 11:23 PM CST | FLOOD | Muskogee, OK | MAIN STREET CLOSED JUST SOUTH OF SH-16 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.6 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 416 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
178
WGUS54 KTSA 270034
FFWTSA
ARC007-143-OKC001-021-041-091-101-111-135-145-270630-
/O.NEW.KTSA.FF.W.0127.151227T0034Z-151227T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
634 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN NORTHWESTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHERN MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHERN DELAWARE COUNTY IN NORTHEASTERN OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 1230 AM CST
* AT 633 PM CST...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 3 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... MUSKOGEE...
BENTONVILLE... TAHLEQUAH...
SILOAM SPRINGS... WAGONER...
STILWELL... JAY...
BELLA VISTA... LOWELL...
FARMINGTON... PEA RIDGE...
PRAIRIE GROVE... FORT GIBSON...
CHECOTAH... GENTRY...
ELKINS... TONTITOWN...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN
THE WARNED AREA.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 245 AND
295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3589 9403 3575 9435 3576 9449 3570 9448
3543 9512 3539 9587 3585 9576 3608 9519
3607 9512 3616 9509 3616 9501 3623 9501
3631 9492 3650 9481 3649 9387
$$1 follow-up statement
258
WGUS74 KTSA 270510
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CST SAT DEC 26 2015
ARC007-143-OKC001-021-041-091-101-111-135-145-270630-
/O.CON.KTSA.FF.W.0127.000000T0000Z-151227T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BENTON AR-WASHINGTON AR-SEQUOYAH OK-OKMULGEE OK-MCINTOSH OK-
DELAWARE OK-CHEROKEE OK-WAGONER OK-MUSKOGEE OK-ADAIR OK-
1110 PM CST SAT DEC 26 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CST FOR
BENTON...WASHINGTON...NORTHWESTERN SEQUOYAH...SOUTHEASTERN
OKMULGEE...NORTHERN MCINTOSH...SOUTHERN DELAWARE...CHEROKEE...
SOUTHERN WAGONER...MUSKOGEE AND ADAIR COUNTIES...
AT 1108 PM CST...MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA.
2 TO 4 INCHES OF RAIN HAVE FALLEN AND ADDITIONAL RAINFALL WILL OCCUR
OVERNIGHT AND THROUGH SUNDAY. FLASH FLOODING IS ALREADY OCCURRING AND
WILL WORSEN WITH THE ADDITIONAL RAINFALL.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FAYETTEVILLE... SPRINGDALE...
ROGERS... MUSKOGEE...
BENTONVILLE... TAHLEQUAH...
SILOAM SPRINGS... WAGONER...
STILWELL... JAY...
BELLA VISTA... LOWELL...
FARMINGTON... PEA RIDGE...
PRAIRIE GROVE... FORT GIBSON...
CHECOTAH... GENTRY...
ELKINS... TONTITOWN...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 245 AND
295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3589 9403 3575 9435 3576 9449 3570 9448
3543 9512 3539 9587 3585 9576 3608 9519
3607 9512 3616 9509 3616 9501 3623 9501
3631 9492 3650 9481 3649 9387
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 5:16 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Dec 26, 5:16 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
516 PM CST SAT DEC 26 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
For the 0Z TAFs, IFR to LIFR conditions will prevail at all sites
this evening as thunderstorms associated with a cold front move
through the region. Strong gusty winds will be associated with
any thunderstorms and strong gusty northerly winds will move in
behind the front. Thunderstorm activity will diminish tonight,
however, widespread heavy rainfall will continue throughout the
remainder of the 24 hour forecast period.
&&
.PREV DISCUSSION... /ISSUED 336 PM CST SAT DEC 26 2015/
DISCUSSION...
Tornado watch number 569 currently encompasses all of southeast OK
and west central AR...and is in effect until 8 pm this evening.
Late this afternoon...a surface low was analyzed near Okfuskee county
with a cold front extending into south central OK and a warm front
draped east near the I-40 corridor. A few breaks in the cloud
cover across the warm sector will contribute to pockets of greater
instability in an incredibly moist airmass (surface dewpoints
around 70F...which is remarkable for this time of year). Bulk
shear values around 50-60 kts and impressive low-level helicity
will remain favorable for rotating thunderstorms (and possible
tornadoes) the remainder of the afternoon and into the early
evening before the cold front pushes through the most of the
forecast area.
While the threat of severe weather will lessen overnight...the
threat for additional heavy rainfall and flooding will persist
through the remainder of the weekend. Deep layer moisture will
remain incredibly impressive...with forecast PWs around 1.5 to
1.75 inches across southeast OK through western AR. Exit-region
jet dynamics ahead of the approaching upper low along with the
anomalously high PWs will remain favorable for several periods of
moderate to heavy rain with embedded thunderstorms through the
weekend. The heaviest rainfall is expected to focus near and north
of a strengthening baroclinic boundary that should setup across
far southeast OK and western AR late tonight through Sunday.
Overall forecast rainfall amounts haven't changed much...with a
swath of 6 to 9 inches possible from southeast OK through
northwest AR...and 4 to 7 inches across much of northeast OK with
locally higher amounts possible. Flooding/flash flooding is
expected on the already saturate soils...with eventual significant
mainstem river flooding expected as well. Disastrous and life
threatening flooding is a distinct possibility.
The strong upper low and associated surface low will eventually
lift northeast through the area on Monday...with precipitation
coming to an end later in the day. Model timing of the upper low
is in reasonable agreement...although the actual path of the upper
system still remains in question. The SREF remains the farthest
west with the GEM the farthest east. This forecast will lean
toward the ECMWF/UKMET...which offers a reasonable compromise.
Low-thermal fields may become just cold enough to support some
light freezing rain or perhaps some sleet over far western Osage
and Pawnee counties late Sunday night...but confidence is this
remains quite low. The better chance of wintry precipitation may
come on Monday as the main upper low ejects across the area. For
now...will have some light snow and sleet mainly for parts of
northeast OK...with only minor accumulations. That said...it's not
uncommon to get a "surprise" beneath a strong upper low...so we'll
certainly continue to watch this very closely.
The forecast for next week looks seasonally chilly/cold...but
mostly dry. A fast moving upper wave could bring a small chance of
light snow mainly to northeast OK mainly Tuesday night.
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through late Sunday night for OKZ049-053>076.
AR...Flash Flood Watch through late Sunday night for ARZ001-002-010-
011-019-020-029.
&&
AVIATION...06Hazardous weather outlook, Dec 26, 5:07 PM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 507 PM CST SAT DEC 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 PM CST SAT DEC 26 2015 ...LIFE THREATENING FLOOD EVENT UNFOLDING... ...TORNADO POTENTIAL WITH ONGOING STORMS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...PRIMARILY SOUTHEAST OF A LINE FROM GROVE TO MCALESTER. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...PRIMARILY SOUTHEAST OF INTERSTATE 44. ONSET...ONGOING. AREA AT GREATEST RISK...AREAS ALONG AND SOUTH OF INTERSTATE 40. FLASH FLOOD. RISK...CRITICAL. AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... WIDESPREAD THUNDERSTORMS WILL CONTINUE THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY TIMEFRAME FOR SEVERE WEATHER WILL BE FROM THIS AFTERNOON THROUGH THE LATE EVENING HOURS. THERE WILL BE A RISK OF TORNADOES WITH THE STRONGEST STORMS ESPECIALLY ACROSS EAST CENTRAL OKLAHOMA INTO SOUTHEAST OKLAHOMA WHERE CONDITIONS ARE MOST UNSTABLE. A SECONDARY AREA OF TORNADIC CONCERN WILL BE ACROSS WESTERN ARKANSAS PENDING HOW FAR NORTH THE MOST UNSTABLE AIRMASS SPREADS. THE TORNADIC POTENTIAL WILL DECREASE LATER TONIGHT AS A STRONG COLD FRONT PUSHES THROUGH THE AREA. THE WIDESPREAD THUNDERSTORMS HAVE ALREADY PRODUCED AREAS OF 1 TO 3 INCH RAINFALL TOTALS. RAINFALL INTENSITY WILL REMAIN INTENSE THROUGH TONIGHT AND MUCH OF THE DAY SUNDAY. THIS WILL LEAD TO EXCESSIVE RAINFALL AND RAPID RUNOFF CAUSING MANY STREAMS AND RIVERS TO FLOOD. HISTORIC FLOODING LEVELS MAY BE REACHED ON LARGER RIVERS...AND GIVEN THE WIDESPREAD AND INTENSE NATURE OF THE EXPECTED FLOODING...LIFE THREATENING CONDITIONS WILL BE IN PLACE. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...WINTER WEATHER POTENTIAL. WEDNESDAY THROUGH FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... DANGEROUS FLOODING WILL BE ONGOING...AND LIKELY INTENSIFYING...ON SUNDAY. DANGEROUS RISES ON AREA RIVERS ARE EXPECTED AND THE LATEST FORECASTS SHOULD BE CLOSELY MONITORED. REMEMBER TO AVOID FLOODED ROADWAYS. THE CENTER OF THE UPPER STORM SYSTEM WILL PASS OVER THE REGION ON MONDAY AND MAY PRODUCE A PERIOD OF WINTER WEATHER...PRIMARILY WEST OF HIGHWAY 75. ANOTHER BRIEF PERIOD OF WINTER WEATHER IS POSSIBLE TUESDAY HOWEVER ANY SNOW AMOUNTS DURING THIS PERIOD CURRENTLY APPEAR TO BE LIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Dec 26, 3:27 PM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST SAT DEC 26 2015
ARZ001-OKZ063-262200-
BENTON AR-DELAWARE OK-
327 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND EASTERN
DELAWARE COUNTIES UNTIL 400 PM CST...
AT 326 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST
OF COLCORD...MOVING NORTHEAST AT 60 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GRAVETTE... DECATUR...
WEST SILOAM SPRINGS... COLCORD...
MAYSVILLE... SULPHUR SPRINGS...
CHEROKEE CITY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9432 3618 9458 3627 9477
3664 9462
TIME...MOT...LOC 2126Z 209DEG 52KT 3630 9463Special weather statement, Dec 26, 3:47 PM CST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 347 PM CST SAT DEC 26 2015 OKZ060>062-067-262230- ROGERS OK-TULSA OK-WAGONER OK-MAYES OK- 347 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...SOUTHEASTERN ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 430 PM CST... AT 347 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR ONETA...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EASTERN TULSA... BROKEN ARROW... CLAREMORE... PRYOR... COWETA... PRYOR CREEK... CATOOSA... VERDIGRIS... CHOUTEAU... CHELSEA... INOLA... LOCUST GROVE... FOYIL... ONETA... SPORTSMEN ACRES COMMUNITY... TIAWAH... MAZIE... MURPHY... BUSHYHEAD... THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 266. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3589 9570 3609 9587 3654 9545 3622 9510 TIME...MOT...LOC 2147Z 226DEG 32KT 3606 9568
Special weather statement, Dec 26, 4:57 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
457 PM CST SAT DEC 26 2015
ARZ001-OKZ058-063-262330-
BENTON AR-DELAWARE OK-OTTAWA OK-
457 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON...
SOUTHEASTERN OTTAWA AND DELAWARE COUNTIES UNTIL 530 PM CST...
AT 457 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF JAY...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
JAY... GROVE...
BERNICE... CHLOETA...
HONEY CREEK STATE PARK... CLEORA...
BERNICE STATE PARK... MAYSVILLE...
SULPHUR SPRINGS... ZENA...
LAKE EUCHA STATE PARK...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3650 9462 3650 9446 3646 9445 3622 9500
3660 9499 3676 9462
TIME...MOT...LOC 2257Z 237DEG 42KT 3639 9486Local storm report, Dec 26, 5:08 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL MUSKOGEE 35.75N 95.37W
12/26/2015 E1.00 INCH MUSKOGEE OK NWS EMPLOYEE
&&
PBSSpecial weather statement, Dec 26, 5:24 PM CST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CST SAT DEC 26 2015
OKZ067-070-071-270015-
MUSKOGEE OK-MCINTOSH OK-WAGONER OK-
524 PM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR MCINTOSH...SOUTHEASTERN WAGONER
AND CENTRAL MUSKOGEE COUNTIES UNTIL 615 PM CST...
AT 524 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER STIDHAM...
MOVING NORTHEAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... EUFAULA...
FORT GIBSON... CHECOTAH...
WARNER... OKAY...
WEBBERS FALLS... OKTAHA...
BRAGGS... COUNCIL HILL...
RENTIESVILLE... STIDHAM...
GREENLEAF STATE PARK... LAKE EUFAULA STATE PARK...
VIVIAN... KEEFETON...
RAIFORD... WAINWRIGHT...
SUMMIT... HITCHITA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 244 AND
279.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR EASTERN
OKLAHOMA.
LAT...LON 3547 9585 3546 9582 3549 9582 3555 9574
3555 9572 3557 9571 3589 9527 3587 9524
3585 9523 3582 9527 3581 9521 3556 9513
3525 9561 3523 9567 3520 9568 3519 9574
3518 9576 3520 9579 3541 9588 3545 9588
TIME...MOT...LOC 2324Z 227DEG 45KT 3538 9572Special weather statement, Dec 26, 5:30 PM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 530 PM CST SAT DEC 26 2015 OKZ071-073-270015- PITTSBURG OK-MCINTOSH OK- 530 PM CST SAT DEC 26 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MCINTOSH AND NORTHWESTERN PITTSBURG COUNTIES UNTIL 615 PM CST... AT 530 PM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST OF INDIANOLA...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... EUFAULA... CANADIAN... INDIANOLA... HANNA... STIDHAM... VIVIAN... LAKE EUFAULA STATE PARK... RAIFORD... PIERCE... ONAPA... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 250 AND 263. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN OKLAHOMA. LAT...LON 3501 9580 3509 9599 3553 9573 3541 9541 TIME...MOT...LOC 2330Z 213DEG 46KT 3512 9585
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:23 PM CST | Tornado Warning | TSA | Adair, Delaware | 37 min |
| Dec 26, 7:07 PM CST | Special Weather Statement | TSA | Adair | 53 min |
| Dec 26, 7:36 PM CST | Special Weather Statement | TSA | Adair | 24 min |
| Dec 26, 7:54 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 6 hr |
| Dec 26, 9:34 PM CST | Special Weather Statement | TSA | Choctaw | 41 min |
| Dec 26, 10:35 PM CST | Special Weather Statement | TSA | Pushmataha | 40 min |
| Dec 26, 11:27 PM CST | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, Muskogee, Pittsburg and 1 more | 36 hr |
| Dec 26, 11:33 PM CST | Areal Flood Warning | TSA | Choctaw, LeFlore, Pushmataha | 36 hr |
| Dec 27, 1:29 AM CST | River Flood Warning | TSA | Rogers, Wagoner | 35 hr |
| Dec 27, 3:49 AM CST | Areal Flood Warning | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 11 more | 12 hr |
| Dec 27, 7:08 AM CST | Flash Flood Warning | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 14 hr |
| Dec 27, 7:24 AM CST | River Flood Warning | TSA | Nowata | 50 hr |
| Dec 27, 10:25 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more | 32 hr |
| Dec 27, 2:25 PM CST | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, McIntosh and 6 more | 24 hr |
| Dec 27, 5:07 PM CST | Areal Flood Warning | TSA | Craig, Creek, Delaware, McIntosh, Nowata, Okfuskee and 6 more | 12 hr |
| Dec 26, 9:14 PM CST | Special Weather Statement | TSA | Washington | 46 min |
| Dec 26, 9:38 PM CST | Special Weather Statement | TSA | Carroll | 52 min |
| Dec 26, 10:03 PM CST | Special Weather Statement | TSA | Carroll, Madison | 42 min |
| Dec 26, 10:50 PM CST | Special Weather Statement | TSA | Carroll, Madison | 55 min |
| Dec 27, 11:52 AM CST | Flash Flood Warning | TSA | Benton | 6 hr |
| Dec 27, 12:30 PM CST | Flash Flood Warning | TSA | Washington | 6 hr |
| Dec 27, 1:45 PM CST | Flash Flood Warning | TSA | Carroll, Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.